# SDR GTIA201912234885

- Difficulty date: December 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 12,464 hours, 4,463 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING SYSTEM SMELLS TOXIC ODOR IN FLIGHT DECK & AFT CABIN.  R+R THE RECIRCULATION FILTERS PREAUTIONARY PER AMM 21-21-41
